MathSciNet Relay Station
MathSciNet bibliographic data
MR699086 52A25
Jendroľ, Stanislav On the face-vectors of trivalent convex polyhedra. Math. Slovaca 33 (1983), no. 2, 165–180.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement